# SDR ASAA2012071892563

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,156 hours, 6,702 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED WITH RECALL, EXTINGUISHES ON RESET.  RESET PACK/ZONE TEMP CONTROLLER IAW MM 21-61-00, SYS.  OPS CHECK GOOD.
